# SDR SWAA2023012694277

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,871 hours, 33,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT LIGHTS FROM BOTH OVER WING HATCHES AFT ARE INOP. ON BOTH SIDES OF THE AIRCRAFT,  REMOVED AND REPLACED EMERGENCY EXIT BATTERIES AS PER AMM 33-51-06-960-805. PERFORMED GOOD INSTALLATION TEST OF NEW BATTERIES AS PER AMM 33-51-06-960-805.
